# SDR 29GA36234092813

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 28,988 hours, 32,988 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 6226320002
- Part serial: 1168
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISPLAY CONTROL PANEL FAILURE CAPTAINS SIDE, ELECTRICAL SMELL OF SMOKE RETURNED TO DEPARTURE.  INSTALLED SERVICABLE DISPLAY CONTROL PANEL OPS CHECKS GOOD.
